# SDR FDEA201011194436

- Difficulty date: November 19, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163451
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME UPPER FLANGE PUNCTURED - STA 1090 ABOVE STR 27R, BENEATH CARGO NET STANCHION FITTING CUT OUT DAMAGED AREA DIM. 3 3/8" X 1 1/4" IAW SRM 51-40-3 FIG 1. FABRICATED REPAIR   DOUBLER USING 7075-0, .090".  LOCATED AND DRILLED REPAIR, DIMENSION 12" X 4 1/2", FILLER, 7075-T6, .080" DIMENSION 3 3/8" X 1 1/4", AND WEB FILLER USING 7075-T6 DIMENSION   11 7/8" X 2 1/2" X .100" IAW SRM 51-40-3 FIG 1. TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED REPAIR IAW SRM 51-30-2, REV 103.
